# SDR USAA2009032590684

- Difficulty date: March 10, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 49,540 hours, 34,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545413146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q4 CHECK - LEVEL 2 CORROSION ON CHORD ANGLE AT BS 604, RBL 43.  REPLACED CHORD ANGLE AT BS 604, RBL 43 IAW BOEING DWG 65-45413-146 AND B737 SRM 51-20-01.
